MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number RP85
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H11: livanova deutschland manufactures the roller pump.Through follow up, it was clarified the pump did not run and no error message was displayed on the cockpit.The issue was solved by turning the hlm off and back on.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the roller pump 85 was primed fine.However, when switched to bypass mode, the roller pump (user as cpl blood pump) did not work.Medical team power cycled the essenz hlm and it worked.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: as per available information, no field service activity was deemed necessary by the customer.Complaints database analysis revealed no similar event since unit installation in 2024.No concerning trends about the reported failure was highlighted.Considering that issue was solved by switching off and then back on the device, the event was considered as isolated due to a temporary failure, whose root causes could be traced back to one of the following: - a transient communication issue between the cockpit and the pump module, resulting in an improper data transmission between the two and consequently providing an inconsistent state value of the pump itself; - a communication timeout or can bus interruption; - an electrical issue related to power supply fluctuation; a brief voltage dip or unstable power during system start could cause the pump controller to hang without triggering an error code.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ROLLER PUMP 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22084449
Report Number9611109-2025-90140
Device Sequence Number6935427
Product Code DTQ
UDI-Device Identifier04033817903086
UDI-Public(01)04033817903086(11)240424
Combination Product (Y/N)N
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRP85
Device Catalogue Number10-95-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown